# SDR 00FDEA00444

- Difficulty date: July 7, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 64,587 hours, 16,154 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH7024569
- Condition: Broken
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEAD EDGE SLAT NR 6 EXTEND CABLE NR 63 FOUND BROKEN DURING ACCESS PANELS OPEN UP.  *S/D*  REMOVED AND REPLACED PER MM 27-89-11-4.
